Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On homeomorphisms of infinite dimensional bundles. III

Authors: T. A. Chapman and R. Y. T. Wong
Journal: Trans. Amer. Math. Soc. 191 (1974), 269-276
MSC: Primary 57A20; Secondary 58B05
MathSciNet review: 0415627
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we continue the study of homeomorphisms and prove an analogue of the homeomorphism extension theorem for bundles modeled on Hilbert cube manifolds; thus we generalize previous results for Q-manifolds (Anderson-Chapman). This analogy, as in the case of manifolds, requires a consideration of proper maps and proper homotopies. The approach to the present problem is similar to that considered in our previous papers. Bear in mind several distinct difficulties occur in our setting.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A20, 58B05

Retrieve articles in all journals with MSC: 57A20, 58B05

Additional Information

PII: S 0002-9947(1974)0415627-X
Keywords: Hilbert cube manifolds, bundles, B-preserving homeomorphism, extension, mapping replacement, separation
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia